I used to take Voltaren in pill form but my endoscopy showed a lot of irritation. I was recently given the gel and it work with the pain I experience from RA but now I seem to be sweating profusely and am trying to narrow my meds down to see if this could be the cause,
8 Aug 2011
I doubt the gel is the culprit. What other medications do you take? For a list of side effects for voltaren try the following link:
Increased sweating is rare but listed if you read down through the page. Without knowing your other meds can't say for sure if it is the voltaren.
Sorry couldn't help more,
8 Aug 2011
I take voltaren gel and rub it on my hands, knees, and lower back. It can't cause sweating because it contains alcohol which causes the gel to dry very fast. Love this gel BTW. It really does reduce my OA, RA, and fibro pain.
Now PAIN can cause sweating. Happens to me all the time, even when I don't feel like I'm in pain. But I take Norco, and it goes away.
8 Aug 2011
I use the Voltaren Gel for severe back pain which I will probably have to have surgery but the gel seems to work on the pain. I tried the pills but no relief. The gel takes about 10-15 minutes for me to get relief but it works on my back and hip pain. It seems to quiet the nerves down or 'numb' it if you will. I have not had any side effects with the gel just yet and only use it at the most, about 2x a night, but I am on the morphine patch (fentanyl) because of the pain flare ups until I can get a surgical follow up. I only use the gel 1x a night if needed and the fentanyl seems to help for now with no side effects as of yet. Good luck to you. (check your blood pressure meds if you are taking any.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed the patch yesterday, now I see there is a gel on the market. No one mentions the price of the gel, the patch is VERY expensive, but ...
2 answers • 8 Nov 2009
Tried Voltaren gel and I had some relief this last week. Any suggestions?
2 answers • 9 Sep 2010
Do I need a higher % of this gel?
1 answer • 7 Nov 2013
1 answer • 24 Mar 2014